MAUDE Adverse Event Report: BECTON DICKINSON AS LVP SS BAG 20D LOW SORB SS TEX 0.2M; SET, ADMINISTRATION, INTRAVASCULAR

BECTON DICKINSON AS LVP SS BAG 20D LOW SORB SS TEX 0.2M; SET, ADMINISTRATION, INTRAVASCULAR
Catalog Number 24301-0007T
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code Chemical Exposure (2570)
Date of Event 11/21/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Initial mdr submission.A follow up mdr will be submitted if additional information, a device evaluation, or a device history review is completed.
 
Event or Problem Description
Material#: 24301-0007t, batch#: unknown.It was reported by customer that the leaking where the texium is bonded to the pump set and set came apart at the connection to the drip chamber.Rcc received a complaint via email.Xxxx reported 2 additional quality issues experienced with 24301-0007t: 1) leaking where the texium is bonded to the pump set.Event occurred on 11/21/2024.Lot# is unknown.Set was not saved.2) set came apart at the connection to the drip chamber.Event occurred on 11/21/2024.Lot#: is unknown.Set was saved.Please provide a shipping label to xxx that is copied on this email.The customer contact is xxx please copy me, xxx and xxx on the communication to the customer that includes the pr #¿s.Customer response on (b)(6) 2024.1.Describe any patient harm, injury, complication or negative outcome that occurred as a result of the event.2.Could you please confirm if the leak occurred when the set came apart at the connection to the drip chamber? yes.3.Could you please confirm what medication was being administered and leaked.Was this a chemotherapy drug? yes, this was a chemotherapy drug.
 
Additional Manufacturer Narrative
One sample was received for quality evaluation.Visual inspection was conducted on the samples and the drip chamber was missing its top.Further examination of the drip chamber does not indicate any bonding solvent at the top of the drip chamber.The customer complaint of separation other component - leak was confirmed.The investigation was forwarded to the manufacturer of the drip chamber.After the investigation, it was determined that the failure was due to a low quantity of solvent dispensed in the gluing area between the drip chamber body and drip chamber upper assembly.The lot of the component was investigated for similar issues but there were no other issues similar to this issue reported for a lot of (b)(4) parts, and therefore a root cause could not be fully determined.A probable root cause of the lack of glue maybe related to the startup phase of the assembly process and the equipment did not dispense the correct amount of glue at startup, however, this hypothesis could not be verified.A device history record review for model 24301-0007t lot number 24085241 was performed.There were no quality notifications issued for the failure mode reported by the customer during the production build of this set.

Brand Name
AS LVP SS BAG 20D LOW SORB SS TEX 0.2M
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
BECTON DICKINSON
1 becton drive
franklin lakes NJ 07417
Manufacturer (Section G)
SISTEMAS MEDICOS ALARIS S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key20879358
Report Number9616066-2024-01948
Device Sequence Number15374458
Product Code FPA
UDI-Device Identifier10885403223198
UDI-Public(01)10885403223198
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K022209
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/15/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number24301-0007T
Device Lot NumberUNKNOWN
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/22/2024
Supplement Date Received by Manufacturer04/15/2025
Initial Report FDA Received Date12/09/2024
Supplement Report FDA Received Date04/15/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown